skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: N=(4,4) vector multiplets on curved two-manifolds

Abstract

We study the necessary conditions for preserving N = (4,4) supersymmetry on curved 2d backgrounds, following the strategy of Dumitrescu, Festuccia, and Seiberg. We derive the transformation laws and invariant action for offshell Abelian vector multiplets. An explicit solution of the supersymmetry conditions is found on the round two-sphere.

Authors:
ORCiD logo [1];  [2]
  1. Brandeis Univ., Waltham, MA (United States); Univ. of California, Santa Barbara, CA (United States)
  2. Brandeis Univ., Waltham, MA (United States); Coppin State Univ., Baltimore, MA (United States)
Publication Date:
Research Org.:
Brandeis Univ., Waltham, MA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1469701
Grant/Contract Number:  
SC0009987
Resource Type:
Accepted Manuscript
Journal Name:
Journal of Mathematical Physics
Additional Journal Information:
Journal Volume: 57; Journal Issue: 4; Journal ID: ISSN 0022-2488
Publisher:
American Institute of Physics (AIP)
Country of Publication:
United States
Language:
English
Subject:
97 MATHEMATICS AND COMPUTING

Citation Formats

Lawrence, Albion, and Soroush, Masoud. N=(4,4) vector multiplets on curved two-manifolds. United States: N. p., 2016. Web. doi:10.1063/1.4945585.
Lawrence, Albion, & Soroush, Masoud. N=(4,4) vector multiplets on curved two-manifolds. United States. doi:10.1063/1.4945585.
Lawrence, Albion, and Soroush, Masoud. Fri . "N=(4,4) vector multiplets on curved two-manifolds". United States. doi:10.1063/1.4945585. https://www.osti.gov/servlets/purl/1469701.
@article{osti_1469701,
title = {N=(4,4) vector multiplets on curved two-manifolds},
author = {Lawrence, Albion and Soroush, Masoud},
abstractNote = {We study the necessary conditions for preserving N = (4,4) supersymmetry on curved 2d backgrounds, following the strategy of Dumitrescu, Festuccia, and Seiberg. We derive the transformation laws and invariant action for offshell Abelian vector multiplets. An explicit solution of the supersymmetry conditions is found on the round two-sphere.},
doi = {10.1063/1.4945585},
journal = {Journal of Mathematical Physics},
number = 4,
volume = 57,
place = {United States},
year = {2016},
month = {4}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Save / Share:

Works referenced in this record:

ADE double scaled little string theories, mock modular forms and Umbral Moonshine
journal, May 2015

  • Harvey, Jeffrey A.; Murthy, Sameer; Nazaroglu, Caner
  • Journal of High Energy Physics, Vol. 2015, Issue 5
  • DOI: 10.1007/JHEP05(2015)126

IR dynamics of d = 2, Script N = (4,4) gauge theories and DLCQ of "little string theories"
journal, October 1999


$ \mathcal{N} = {1} $ sigma models in AdS4
journal, December 2011

  • Adams, Allan; Jockers, Hans; Kumar, Vijay
  • Journal of High Energy Physics, Vol. 2011, Issue 12
  • DOI: 10.1007/JHEP12(2011)042

2D $ \mathcal{N} = \left( {4,4} \right) $ superspace supergravity and bi-projective superfields
journal, April 2010

  • Tartaglino-Mazzucchelli, Gabriele
  • Journal of High Energy Physics, Vol. 2010, Issue 4
  • DOI: 10.1007/JHEP04(2010)034

2D (4,4) hypermultiplets (I): Diversity for N=4 models
journal, January 1998


Nonperturbative tests of three-dimensional dualities
journal, October 2010

  • Kapustin, Anton; Willett, Brian; Yaakov, Itamar
  • Journal of High Energy Physics, Vol. 2010, Issue 10
  • DOI: 10.1007/JHEP10(2010)013

The geometry of supersymmetric partition functions
journal, January 2014

  • Closset, Cyril; Dumitrescu, Thomas T.; Festuccia, Guido
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)124

Moonshine in fivebrane spacetimes
journal, January 2014

  • Harvey, Jeffrey A.; Murthy, Sameer
  • Journal of High Energy Physics, Vol. 2014, Issue 1
  • DOI: 10.1007/JHEP01(2014)146

Unconstrained N = 2 matter, Yang-Mills and supergravity theories in harmonic superspace
journal, January 1985


Rigidly supersymmetric gauge theories on curved superspace
journal, April 2012


Comments on N $$ \mathcal{N} $$ = (2, 2) supersymmetry on two-manifolds
journal, July 2014

  • Closset, Cyril; Cremonesi, Stefano
  • Journal of High Energy Physics, Vol. 2014, Issue 7
  • DOI: 10.1007/JHEP07(2014)075

M-theory, topological strings and spinning black holes
journal, January 1999

  • Katz, Sheldon; Klemm, Albrecht; Vafa, Cumrun
  • Advances in Theoretical and Mathematical Physics, Vol. 3, Issue 5
  • DOI: 10.4310/ATMP.1999.v3.n5.a6

Umbral Moonshine and K3 Surfaces
journal, June 2015

  • Cheng, Miranda C. N.; Harrison, Sarah
  • Communications in Mathematical Physics, Vol. 339, Issue 1
  • DOI: 10.1007/s00220-015-2398-5

Exact results for Wilson loops in superconformal Chern-Simons theories with matter
journal, March 2010

  • Kapustin, Anton; Willett, Brian; Yaakov, Itamar
  • Journal of High Energy Physics, Vol. 2010, Issue 3
  • DOI: 10.1007/JHEP03(2010)089

ABJ Wilson loops and Seiberg duality
journal, November 2014

  • Shinji, H.; Keita, N.; Masaki, S.
  • Progress of Theoretical and Experimental Physics, Vol. 2014, Issue 11
  • DOI: 10.1093/ptep/ptu156

Extended supersymmetry and gauge theories
journal, February 1978


Curvature couplings in $ \mathcal{N} $ = (2, 2) nonlinear sigma models on S2
journal, September 2013


From rigid supersymmetry to twisted holomorphic theories
journal, October 2014


Elliptic genera of ALE and ALF manifolds from gauged linear sigma models
journal, February 2015

  • Harvey, Jeffrey A.; Lee, Sungjay; Murthy, Sameer
  • Journal of High Energy Physics, Vol. 2015, Issue 2
  • DOI: 10.1007/JHEP02(2015)110

Exact Kähler potential for Calabi-Yau fourfolds
journal, May 2013

  • Honma, Yoshinori; Manabe, Masahide
  • Journal of High Energy Physics, Vol. 2013, Issue 5
  • DOI: 10.1007/JHEP05(2013)102

The $ \mathcal{N} $ = 1 Chiral Multiplet on T 2 × S 2 and Supersymmetric Localization
journal, March 2014


Two-Sphere Partition Functions and Gromov–Witten Invariants
journal, January 2014

  • Jockers, Hans; Kumar, Vijay; Lapan, Joshua M.
  • Communications in Mathematical Physics, Vol. 325, Issue 3
  • DOI: 10.1007/s00220-013-1874-z

, supergravity in harmonic superspace
journal, October 2000


Exact Kähler potential from gauge theory and mirror symmetry
journal, April 2013


Exploring curved superspace
journal, August 2012

  • Dumitrescu, Thomas T.; Festuccia, Guido; Seiberg, Nathan
  • Journal of High Energy Physics, Vol. 2012, Issue 8
  • DOI: 10.1007/JHEP08(2012)141

Simplified SU(2) spinning string superspace supergravity
journal, February 1989


Supersymmetry on curved spaces and holography
journal, August 2012

  • Klare, Claudius; Tomasiello, Alessandro; Zaffaroni, Alberto
  • Journal of High Energy Physics, Vol. 2012, Issue 8
  • DOI: 10.1007/JHEP08(2012)061

Infinite Dimensional Extended Superconformal lie Algebras
journal, February 1987

  • Gastmans, R.; Sevrin, A.; Troost, W.
  • International Journal of Modern Physics A, Vol. 02, Issue 01
  • DOI: 10.1142/S0217751X87000077

Aharony–Bergman–Jafferis–Maldacena Wilson Loops in the Fermi Gas Approach
journal, February 2013

  • Klemm, Albrecht; Mariño, Marcos; Soroush, Masoud
  • Zeitschrift für Naturforschung A, Vol. 68, Issue 1-2
  • DOI: 10.5560/zna.2012-0118

N=2 supergravity in superspace: solution to the constraints and the invariant action
journal, September 1987


N=2 supergravity in superspace: different versions and matter couplings
journal, September 1987


4D 𝒩 = 2 supergravity and projective superspace
journal, September 2008


Partition Functions of $${\mathcal{N}=(2,2)}$$ N = ( 2 , 2 ) Gauge Theories on S 2 and Vortices
journal, July 2014

  • Benini, Francesco; Cremonesi, Stefano
  • Communications in Mathematical Physics, Vol. 334, Issue 3
  • DOI: 10.1007/s00220-014-2112-z

On supersymmetry, boundary actions and brane charges
journal, February 2016

  • Di Pietro, Lorenzo; Klinghoffer, Nizan; Shamir, Itamar
  • Journal of High Energy Physics, Vol. 2016, Issue 2
  • DOI: 10.1007/JHEP02(2016)163

ABJM theory as a Fermi gas
journal, March 2012


Rigid supersymmetric theories in curved superspace
journal, June 2011

  • Festuccia, Guido; Seiberg, Nathan
  • Journal of High Energy Physics, Vol. 2011, Issue 6
  • DOI: 10.1007/JHEP06(2011)114

Notes on the K3 Surface and the Mathieu Group M 24
journal, March 2011


Superconformal algebras in two dimensions with N=4
journal, July 1988


Nonperturbative aspects of ABJM theory
journal, November 2011

  • Drukker, Nadav; Mariño, Marcos; Putrov, Pavel
  • Journal of High Energy Physics, Vol. 2011, Issue 11
  • DOI: 10.1007/JHEP11(2011)141

Exact results in D = 2 supersymmetric gauge theories
journal, May 2013

  • Doroud, Nima; Gomis, Jaume; Le Floch, Bruno
  • Journal of High Energy Physics, Vol. 2013, Issue 5
  • DOI: 10.1007/JHEP05(2013)093

Auxiliary fields for d = 2, N = 4 supergravity
journal, May 1989


On 2D N = (4,4) superspace supergravity
journal, May 2011


The partition function of ABJ theory
journal, May 2013

  • Awata, Hidetoshi; Hirano, Shinji; Shigemori, Masaki
  • Progress of Theoretical and Experimental Physics, Vol. 2013, Issue 5
  • DOI: 10.1093/ptep/ptt014

Localization of Gauge Theory on a Four-Sphere and Supersymmetric Wilson Loops
journal, May 2012


Exact partition functions on $ \mathbb{R}{{\mathbb{P}}^2} $ and orientifolds
journal, February 2014

  • Kim, Heeyeon; Lee, Sungjay; Yi, Piljin
  • Journal of High Energy Physics, Vol. 2014, Issue 2
  • DOI: 10.1007/JHEP02(2014)103

Umbral moonshine
journal, January 2014

  • Cheng, Miranda C. N.; Duncan, John F. R.; Harvey, Jeffrey A.
  • Communications in Number Theory and Physics, Vol. 8, Issue 2
  • DOI: 10.4310/CNTP.2014.v8.n2.a1

From Weak to Strong Coupling in ABJM Theory
journal, May 2011

  • Drukker, Nadav; Mariño, Marcos; Putrov, Pavel
  • Communications in Mathematical Physics, Vol. 306, Issue 2
  • DOI: 10.1007/s00220-011-1253-6